Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have small red patches with slightly dry brown scales. What is this condition?

hi doctor.i am having small red patches with slightly dry brown scales on it .i did the skin puncture test to confirm whether it is psoriasis ,but result showed it is not psoriasis.then what could be the reason for this condition.these red patches appears only on my legs.please advice me the correct line of treatment. wating for ur response..thank you
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Sudeep,
Welcome to HCM.
Thanks for writing in.
Psoriasis ,eczema,pityriasis versicolor ,p rosea can cause such rashes.
You can use a good quality moisturizer like Venusia max cream twice daily to help with this.
KOH test would be needed to rule out fungal infection.
Consult a qualified dermatologist for proper diagnosis and treatment.

Hope this helps.
Wishing you good health.
Answered: Wed, 30 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor